# SDR ASOA2015061813140

- Difficulty date: June 6, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 33,618 hours, 24,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BS 349-485, RBL 9.  FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013, REV J.  FABRICATED A NEW SEAT TRACK IAW REO 670-53-00-343, REV J.   R & R THE SEAT TRACK IAW AMM 53-00-49-000-801, CONFIG A01 AND 53-00-49-400-801, CONFIG A01.
